# SDR USAA2014040800002

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 19,027 hours, 7,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK LEVEL 2 EXFOLIATION CORROSION ON LATERAL SHEAR PLATE BETWEEN  FRAME 69 TO FRAME 70, -Y1162.5.  REPLACED LATERAL SHEAR PLATE BETWEEN  FRAME 69 TO FRAME 70, -Y1162.5 IAW SRM 51-72-11 & 53-41-17.
